# SDR 20001205SH016

- Difficulty date: October 30, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N169GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC376
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT LANDED BACK IN TOLEDO DUE TO PILOT SIDE ALTIMETER INOPERATIVE IN CLIMB-OUT.  TRANSPONDER WOULD NOT ENCODE.  REMOVED AND REPLACED PILOT SIDE ENCODING ALTIMETER.  (X)
